Thanks for using Healthcaremagic,
You have undergone surgery for thyroid
gland and after this we often need replacement therapy with Thyroxine
that is thyronorm
If your thyroid function shows TSH
is 31 certainly it is high and you need to increase the dose of Thyronorm which your Physician will do.
Regarding gaining weight partly it may be due to undercorrection of hypothyroid state but you should understand this gain is also due to high calories intake and lack of exercise.
You should increase the dose of thyronorm in consultation with your treating Physician and simultaneously take care of diet and exercise to reduce your weight.
If required your doctor may give vitamin and mineral supplementation. Taking good amount of water is another aspect you should give attention.
Hope soon you will be able to know exact dose you need and will be fine.
This information should be useful to you.
I wish you good health
Dr.Akhilesh Dubey M.D.